Journal article icon

Journal article

Brauer Algebras with Parameter n = 2 Acting on Tensor Space

Actions


Access Document


Publisher copy:
10.1007/s10468-008-9092-7

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Algebras and Representation Theory
Volume:
11
Issue:
6
Pages:
545-575
Publication date:
2008-05-30
DOI:
EISSN:
1572-9079
ISSN:
1386-923X
URN:
uuid:4dd430ae-41d8-42b3-af02-5fe53aa47cbd
Source identifiers:
199507
Local pid:
pubs:199507

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP